On the asymptotic behavior of complex earthquakes and Teichmüller disks

Research output: Research - peer-reviewArticle in proceedings

Links

DOI

  • Subhojoy Gupta
    Subhojoy Gupta

Given a hyperbolic surface and a simple closed geodesic on it, complex-twists along the curve produce a holomorphic family of deformations in Teichmuller space, degenerating to the Riemann surface where it is pinched. We show there is a corresponding Teichmuller disk such that the two are strongly asymptotic, in the Teichmuller metric, around the noded Riemann surface. We establish a similar comparison with plumbing deformations that open the node.

Original languageEnglish
Title of host publicationGeometry, Groups and Dynamics
EditorsCS Aravinda, WM Goldman, K Gongopadhyay, A Lubotzky, M Mj, A Weaver
Number of pages17
PublisherAmerican Mathematical Society
Publication year2015
Pages271-287
ISBN (Print)978-0-8218-9882-6
ISBN (Electronic)978-1-4704-2343-8
DOIs
StatePublished - 2015
EventConference on the ICTS Program: Groups, Geometry and Dynamics (GGD 2012) - , India
Duration: 3 Dec 201216 Dec 2012

Conference

ConferenceConference on the ICTS Program: Groups, Geometry and Dynamics (GGD 2012)
LandIndia
Periode03/12/201216/12/2012
SeriesContemporary Mathematics
Volume639
ISSN0271-4132

    Research areas

  • Complex earthquakes, Teichmuller disks, quasiconformal maps, SURFACES

See relations at Aarhus University Citationformats

ID: 95204833